# SDR GTIA030873

- Difficulty date: October 19, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX CABIN SUBFLOOR CORRODED AT RBL 40 TO 54 STATION 180 TO 200.  REMOVED DAMAGED WEB.  FABRICATED NEW WEB.  FABRICATED NEW SPLICE.  INSTALLED NEW WEB AND SPLICE.  (M)
